Katedra Teorii Osobliwości - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2024] [2023] [2022] [2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1977] [1976] [1974]
1-18 z 18.

2008

16.
Janusz Adamus, Edward Bierstone, Pierre Milman
13.
7.
Remarks on Henselian rings, UNIV. IAGEL. ACTA MATH. no. 46 (2008), 79--85
6.
Lipschitz cell decomposition in o-minimal structures, ILLINOIS J. MATH. 52 (2008), no. 3, 1045--1063
5.
A linear extension operator for Whitney field on closed o-minimal sets, ANN. INST. FOURIER (GRENOBLE) TOME 58 (2008), 2, 383-404